# SDR SWAA2022021673114

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 24,197 hours, 11,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHTS INOP / [01] R&R?D BATTERY PACK AND POWER SUPPLY AT POSITION M1673 PER AMM 33-51-06 PARTS CHANGE ON TTG8Q00AFQWQ
